# SDR ASAA2013121512178

- Difficulty date: December 15, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 18,778 hours, 5,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 147A750210
- Condition: Corroded
- Location: Bs 727g-727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT CARGO BAY, RT TRANSITION  PANEL IS CORRODED AROUND FASTENERS FROM BS 727G TO BS 727H BS 727G-BS 727H.  ACFT GROUNDED.  REMOVED CORROSION AND CHECK LIMITS AT RT TRANSITION PANEL, ORIGINAL MATERIAL .040", MATERIAL LOSS .008", MATERIAL REMAINING .032", FOUND TO BE OUT OF LIMITS AT STA 727G & 10 IAW SRM 53-00-53, FIG 103, DETAIL D AND SRM 53-70-53, CUT DAMAGED AREA FROM 727F & 10 TO 727H &10 IAW SRM 53-00-53-2R-5 MATERIAL ID FOR REPAIR PARTS BAC 1496-377-7075-T6 IAW SRM 53-00-53-2R-5, LOCATED, DRILLED & DEBURRED REPAIR PARTS IAW SRM 53-00-53-2R-5, ALODINED REPAIR PARTS IAW SRM 51-20-01, PRIMED PARTS IAW SRM 51-20-01, INSTALLED TRANSITION PANEL SECTION FROM STA 727F&10 TO 727H&10 IAW SRM 
53-00-53-2R-5.
